# SDR YENA20160611549

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 29,441 hours, 18,472 cycles
- Engine: Ge CF3410E6
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR RETURN.  PILOT REPORTED ENGINE NR 1 HAS A N-1 VIBRATION OF 4.0 AMBER THROUGH FL 270. FLUCTUATED BETWEEN 3.4-4.0 IN CLIMB TO FL360.  AT FL360 ENGINE VIBE 4.0 AMBER AN NOT ABLE TO REDUCE VIBE WITH THRUST LEVER CHANGE.  LP VIBE SPIKE.  HP VIBE NORMAL.; FOUND W9B HARNESS ON NR 1 ENGINE TO BE DAMAGED.  R & R W9B HARNESS.  PERFORMED ENGINE VIB CHECK IAW EMM 72-00-00 TESTING 003 LP VIBES FOUND TO BE AT 1.0 UNITS, HP AT 1.6 UNITS.  BOTH WITHIN LIMITS.  ACFT OK FOR CONTINUED SERVICE AT THIS TIME.
